# SDR CALA2023120103521

- Difficulty date: November 30, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 106,718 hours, 14,165 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Part number: 183W13121
- Condition: Cracked
- Location: Lh Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - (ADD 2013-08-02) EA 5510-01896 REV C OP 005 - 1EA CRACK FOUND ON LH ELEVATOR O/B ACTUATOR FITTING LOWER I/B SURFACE APPROX 0.375" IN LENGTH AS MARKED. PRINT AND ACCOMPLISH OP 009 OF THIS EA 5510-01806. TRANSFER REF.NON-ROUTINE HX NRC WO.2367727.
